# SDR 00FDEA00049

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509FE
- Make and model: Boeing 727-25
- Aircraft serial: 18280
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

00-29  SMOKE COMING FROM LWR RT SIDE OF COCKPIT NEAR 1ST OFFICER'S FEET.  CK APU AREA. WHEEL WELL & AC PACKS ALL OK.  SUSPECT DE-ICE FLUID FROM HEAVY SPRAY AT PREV. STA.  RAN #2 ENG & SHUT OFF APU. CK OK.
